Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A splitting ring of global dimension two

Authors: John D. Fuelberth and Mark L. Teply
Journal: Proc. Amer. Math. Soc. 35 (1972), 317-324
MSC: Primary 16A60
MathSciNet review: 0306264
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper an example is given of a ring with left global dimension 2 having the property that the singular submodule of any R-module A is a direct summand of A. Although the example given is quite specific, the methods can be used to construct a fairly large class of these rings.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A60

Retrieve articles in all journals with MSC: 16A60

Additional Information

Keywords: Singular module, nonsingular module, left global dimension, splitting ring, idealizer, simple module, injective module, hereditary Noetherian domain
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society